Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 124, NWS Norman, OK

October 6, 20164 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Oct 6, 2016, 3:31 AM CDT for 4 counties in Oklahoma. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2016, 3:31 AM CDT (08:31 UTC)
Expired
Oct 6, 2016, 9:30 AM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 59 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 8:00 AM CDTFLASH FLOOD1 E Lamont, OKUS HWY 60 CLOSED EAST OF LAMONT TO KAY COUNTY LINE.
Oct 6, 8:00 AM CDTFLASH FLOOD2 N Lamont, OKSTATE HWY 74 CLOSED 1.5 MILES NORTH OF LAMONT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 269 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2652 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.9
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted.

327 
WGUS54 KOUN 060831
FFWOUN
OKC047-053-071-103-061130-
/O.NEW.KOUN.FF.W.0124.161006T0831Z-161006T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
331 AM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
  NORTHWESTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
  SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  NORTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 630 AM CDT
  
* AT 330 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FOUR INCHES OF RAIN
  HAVE ALREADY FALLEN. FLASH FLOODING IS OCCURRING OR IS IMMINENT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ENID...BLACKWELL...TONKAWA...LAMONT...KREMLIN...HUNTER...
  DEER CREEK...NARDIN AND NORTH ENID.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO ARE POSSIBLE IN THE WARNED
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3683 9716 3656 9717 3655 9759 3644 9777
      3646 9791 3683 9756

$$

30
2 follow-up statements
070 
WGUS54 KOUN 061122
FFWOUN
OKC047-053-071-103-061430-
/O.EXT.KOUN.FF.W.0124.000000T0000Z-161006T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
622 AM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
  NORTHWESTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
  SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  NORTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 930 AM CDT
  
* AT 621 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FIVE TO SEVEN INCHES OF RAIN
  HAVE FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ENID...BLACKWELL...TONKAWA...LAMONT...KREMLIN...HUNTER...
  DEER CREEK...NARDIN AND NORTH ENID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 3683 9716 3656 9717 3655 9759 3644 9777
      3646 9791 3683 9756

$$

30
030 
WGUS74 KOUN 061346
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
846 AM CDT THU OCT 6 2016

OKC047-053-071-103-061430-
/O.CON.KOUN.FF.W.0124.000000T0000Z-161006T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAY OK-NOBLE OK-GRANT OK-GARFIELD OK-
846 AM CDT THU OCT 6 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
SOUTHWESTERN KAY...NORTHWESTERN NOBLE...SOUTHEASTERN GRANT AND
NORTHEASTERN GARFIELD COUNTIES...

SHORTLY BEFORE 845 AM CDT...THUNDERSTORMS WERE LOCATED ALONG A LINE
FROM STILLWATER TO PAWNEE AND BARTESVILLE. THE RAIN IS EXPECTED TO
REMAIN SOUTH AND EAST OF KAY...GRANT...AND GARFIELD COUNTIES THIS
MORNING. OVERNIGHT... 6 TO 8 INCHES OF RAIN FELL ACROSS PART OF
NORTH CENTRAL OKLAHOMA RESULTING IN FLASH FLOODING.  THE WATER WILL
CONTINUE TO RECEDE THIS MORNING, BUT STREAMS...CREEKS AND SOME
RIVERS WILL REMAIN IN FLOOD.  ADDTIONAL RAINFALL IS EXPECTED LATER
THIS AFTERNOON AND EARLY EVENING AS A COLD FRONT MOVES ACROSS
NORTHERN OKLAHOMA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ENID...BLACKWELL...TONKAWA...LAMONT...KREMLIN...HUNTER...
DEER CREEK...NARDIN AND NORTH ENID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 3683 9716 3656 9717 3655 9759 3644 9777
      3646 9791 3683 9756

$$

SIX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 2:54 AM CDT, 37 minutes earlier.

Area forecast discussion, Oct 6, 2:54 AM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
254 AM CDT THU OCT 6 2016

.DISCUSSION...
Primary forecast concern is focused on current thunderstorms this
morning and development later this afternoon and evening.

Currently, it has been active this morning across portions of
northern Oklahoma and even across western Oklahoma. 06/07Z Surface
analysis reveals a surface from western into north central Oklahoma.
Aloft, the 850mb low level jet remains elevated, 35-45 kts, while
warm air advection through Wednesday has resulted in upper 60s dew
points spread across nearly all of Oklahoma. In response, storms
continue to be supported by 30-35 kts of deep layer shear along with
a 2000 to 2500 J/Kg mixed layer CAPE. We've had several stout storms
this morning, with surface winds estimated between 60 and 70 mph
with the strongest. This activity is anticipated to continue through
the morning hours, gradually shifting east and northeast with time.

For today, expect some lingering showers and thunderstorms across
portions of north central Oklahoma after sunrise. Into the afternoon
hours, a pre-frontal trough/dry line-esque type surface boundary
will develop over northwestern and western Oklahoma. Increasing warm
air advection through the day will keep dew points elevated, with
daytime heating resulting in surface based CAPEs in the 2000 to 2500
J/Kg range pooling across a large portion Oklahoma and north Texas.
As mentioned in the SPC Day One, the driver will be a 500mb short
wave, currently swinging eastward toward the Four Corners along with
an accompanying speed max. Although the effects of which will be
greatest in KS/NE/MO, southwesterly 500mb flow of 30 to 40 kts in
some locations will lend support to modest 0-6km shear, 20 to 30kts.
This should be enough, however, when paired with the decent
instability to support storm development. Expect convective
initiation in the mid to late afternoon, with storms just ahead of
or anchored to the boundary as it slowly pushes eastward. Given deep
layer shear orientations, expect multi-cellular development
initially, slowly evolving into a few or several line segments into
tomorrow evening. Concerned primarily with damaging wind gusts and
hail. The risk of a tornado is low, however, BUFR profiles from
north central Oklahoma into southern Kansas suggest a slight backing
of boundary layer winds, so 0-1 km shear could recover enough for a
few supercellular looking updrafts that may result in a few
potential tornadoes.

Into the evening and overnight, expect the line of convection to
continue moving south and east as the cold front finally pushes in
from the north. Increased precipitation chances to definite,
especially across central Oklahoma into northern Texas for Thursday
night. Pwats remain elevated, the 06/00z sonde came back with 1.2in,
which is in the 70th percentile for the time of year. Given the
speed of the front, flooding doesn't look like too much of a concern
at the moment, given brief residence times expected with the
convection. However, given the conditions, heavy rainfall is more
than possible and could lead to localized flash flooding in some
locations. ABRFC one hour flash flood guidance suggests most
locations across mid-Missouri and southern Missouri may only need
round 2 to 3 inches of additional rainfall before flooding becomes a
challenge.

Friday into the weekend, a few showers may be lingering across
southern Oklahoma Friday morning, then dry and cool weather takes
over for a change. These more seasonable conditions can also be
expected to carry into the start of next week.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  87  54  67  46 /  30  80  20   0
Hobart OK         86  54  68  46 /  40  80  20   0
Wichita Falls TX  89  59  70  51 /  10  70  50   0
Gage OK           87  45  70  41 /  30  40  10   0
Ponca City OK     88  51  67  43 /  50  90  20   0
Durant OK         88  65  75  54 /  10  40  30   0

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

30/04
Hazardous weather outlook, Oct 5, 10:20 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CDT WED OCT 5 2016

OKZ004>048-050>052-TXZ083>090-061700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1020 PM CDT WED OCT 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
SCATTERED STRONG STORMS WILL DEVELOP FROM WESTERN NORTH TEXAS
NORTHWARD INTO CENTRAL AND NORTHERN OKLAHOMA. A FEW OF THE STORMS
MAY BRIEFLY REACH SEVERE LEVELS AND PRODUCE HAIL SLIGHTLY LARGER
THAN QUARTERS. THERE IS A MARGINAL RISK FOR SEVERE STORMS ACROSS
ALL BUT EXTREME WESTERN OKLAHOMA AND FAR SOUTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN LATE THURSDAY AFTERNOON
NEAR AND AHEAD OF A COLD FRONT ACROSS NORTHERN AND WESTERN OKLAHOMA.
SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND
GUSTS THE MAIN CONCERNS. INITIALLY...EXCESSIVE RAINFALL WILL BE A
CONCERN BEFORE THE STORMS ORGANIZED INTO A SQUALL LINE LATE THURSDAY
NIGHT AND EARLY FRIDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE
STORMS THURSDAY AFTERNOON AND EVENING ACROSS A LARGE PART OF NORTHERN
AND WESTERN OKLAHOMA.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA
SUNDAY AND AGAIN ON TUESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Oct 6, 12:42 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1242 AM CDT THU OCT 6 2016

OKZ007-008-012-060615-
GRANT OK-KAY OK-GARFIELD OK-
1242 AM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...SOUTHWESTERN
KAY AND NORTHEASTERN GARFIELD COUNTIES UNTIL 115 AM CDT...

AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LAMONT...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3678 9727 3659 9743 3659 9746 3656 9746
      3643 9757 3643 9776 3655 9791 3683 9760
      3683 9737
TIME...MOT...LOC 0541Z 215DEG 28KT 3662 9755

MAD
Special weather statement, Oct 6, 12:44 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1244 AM CDT THU OCT 6 2016

OKZ006-007-060615-
GRANT OK-ALFALFA OK-
1244 AM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND CENTRAL
ALFALFA COUNTIES UNTIL 115 AM CDT...

AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
GREAT SALT PLAINS LAKE...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3658 9838 3666 9854 3681 9854 3699 9832
      3700 9760
TIME...MOT...LOC 0541Z 227DEG 30KT 3685 9816

MAD
Special weather statement, Oct 6, 1:33 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
133 AM CDT THU OCT 6 2016

OKZ014>016-060700-
ROGER MILLS OK-CUSTER OK-DEWEY OK-
133 AM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS...CUSTER
AND SOUTHERN DEWEY COUNTIES UNTIL 200 AM CDT...

AT 132 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES EAST OF PUTNAM TO NEAR HAMMON TO NEAR CHEYENNE...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3604 9864 3594 9905 3584 9954 3551 9979
      3554 9939 3560 9870
TIME...MOT...LOC 0632Z 225DEG 24KT 3583 9886 3563 9936 3558 9965

30
Special weather statement, Oct 6, 2:17 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
217 AM CDT THU OCT 6 2016

OKZ007-008-012-060800-
GRANT OK-KAY OK-GARFIELD OK-
217 AM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...NORTHWESTERN KAY
AND NORTH CENTRAL GARFIELD COUNTIES UNTIL 300 AM CDT...

AT 214 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR BRAMAN TO 4 MILES WEST OF BLACKWELL TO NEAR LAMONT TO 3 MILES
SOUTHWEST OF HUNTER...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3699 9685 3679 9715 3640 9781 3661 9796
      3672 9779 3700 9757
TIME...MOT...LOC 0714Z 238DEG 41KT 3696 9734 3679 9736 3665 9756 3654
9772

30
Local storm report, Oct 6, 2:43 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
243 AM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     TSTM WND DMG     PONCA CITY              36.71N 97.09W
10/06/2016                   KAY                OK   EMERGENCY MNGR

            MINOR TREE DAMAGE THROUGHOUT THE CITY. POWER OUTAGES
            ACROSS MUCH OF PONCA CITY ALONG WITH SIGNIFICANT STREET
            FLOODING.

&&

SC
Special weather statement, Oct 6, 3:07 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
307 AM CDT THU OCT 6 2016

OKZ007-008-012-061100-
GRANT OK-KAY OK-GARFIELD OK-
307 AM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...KAY AND GARFIELD
COUNTIES UNTIL 600 AM CDT...

AT 305 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF HARDY TO 3 MILES NORTHEAST OF KILDARE TO NEAR
TONKAWA TO NEAR HUNTER TO 3 MILES EAST OF DRUMMOND...MOVING NORTHEAST
AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3678 9676 3677 9682 3674 9683 3675 9689
      3668 9693 3669 9702 3670 9703 3669 9705
      3666 9706 3662 9705 3659 9746 3654 9746
      3620 9766 3619 9810 3659 9804 3700 9758
      3700 9675
TIME...MOT...LOC 0805Z 230DEG 29KT 3695 9675 3684 9701 3672 9729 3654
9771 3630 9798

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 7:17 PM CDTSpecial Weather StatementOUNTillman28 min
Oct 5, 10:06 PM CDTSpecial Weather StatementOUNKingfisher24 min
Oct 5, 10:31 PM CDTSpecial Weather StatementOUNKingfisher29 min
Oct 5, 10:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble40 min
Oct 5, 10:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble47 min
Oct 5, 11:03 PM CDTSpecial Weather StatementOUNBlaine27 min
Oct 5, 11:14 PM CDTSpecial Weather StatementOUNNoble31 min
Oct 5, 11:20 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Kingfisher, Major40 min
Oct 5, 11:33 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant42 min
Oct 5, 11:41 PM CDTSpecial Weather StatementOUNNoble34 min
Oct 5, 11:53 PM CDTSpecial Weather StatementOUNPayne37 min
Oct 5, 11:55 PM CDTSpecial Weather StatementOUNAlfalfa35 min
Oct 6, 12:01 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant44 min
Oct 6, 12:36 AM CDTSpecial Weather StatementOUNKay24 min
Oct 6, 12:42 AM CDTSpecial Weather StatementOUNGrant33 min
Oct 6, 12:44 AM CDTSpecial Weather StatementOUNAlfalfa31 min
Oct 6, 1:07 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble38 min
Oct 6, 1:33 AM CDTSpecial Weather StatementOUNCuster27 min
Oct 6, 1:41 AM CDTSevere Thunderstorm WarningOUNKay, Noble33 min
Oct 6, 2:17 AM CDTSpecial Weather StatementOUNKay43 min
Oct 6, 2:26 AM CDTSevere Thunderstorm WarningOUNGrant, Kay34 min
Oct 6, 2:53 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 3:07 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay3 hr
Oct 6, 3:26 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble49 min
Oct 6, 4:27 AM CDTFlash Flood WarningOUNKay3 hr
Oct 6, 5:06 AM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
Oct 6, 6:50 AM CDTSpecial Weather StatementOUNLogan, Payne25 min
Oct 6, 7:25 AM CDTFlash Flood WarningOUNKay, Noble2 hr
Oct 6, 7:34 AM CDTFlash Flood WarningOUNLogan, Noble, Payne3 hr
Oct 6, 8:22 AM CDTRiver Flood WarningOUNGrant, Kay, Noble41 hr
Oct 6, 9:44 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 10:05 AM CDTFlood WatchOUNGarfield, Grant, Kay, Noble, Payne14 hr
Oct 6, 2:25 PM CDTSpecial Weather StatementOUNKay50 min
Oct 6, 3:27 PM CDTSpecial Weather StatementOUNGrant33 min
Oct 6, 3:32 PM CDTSevere Thunderstorm WarningOUNGrant, Kay28 min
Oct 6, 3:36 PM CDTSpecial Weather StatementOUNHarmon24 min
Oct 6, 3:49 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon30 min
Oct 6, 4:12 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson48 min
Oct 6, 4:36 PM CDTSpecial Weather StatementOUNGrant9 min
Oct 6, 4:40 PM CDTSpecial Weather StatementOUNBeckham20 min
Oct 6, 4:47 PM CDTSpecial Weather StatementOUNGrant13 min
Oct 6, 4:50 PM CDTSpecial Weather StatementOUNCuster25 min
Oct 6, 4:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Washita51 min
Oct 6, 4:57 PM CDTSevere Thunderstorm WarningOUNJackson48 min
Oct 6, 5:00 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey45 min
Oct 6, 5:01 PM CDTSpecial Weather StatementOUNGarfield29 min
Oct 6, 5:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods54 min
Oct 6, 5:24 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Major, Woodward51 min
Oct 6, 5:36 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills39 min
Oct 6, 5:44 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman46 min
Oct 6, 5:52 PM CDTSpecial Weather StatementOUNWoods53 min
Oct 6, 6:09 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major, Woods, Woodward66 min
Oct 6, 6:13 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
Oct 6, 6:15 PM CDTSevere Thunderstorm WarningOUNDewey60 min
Oct 6, 6:20 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita40 min
Oct 6, 6:30 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey19 min
Oct 6, 6:36 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson39 min
Oct 6, 6:41 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills34 min
Oct 6, 6:57 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.